MathSciNet Relay Station
MathSciNet bibliographic data
MR404137 10B30 (10F35)
Tijdeman, R. On the equation of Catalan. Acta Arith. 29 (1976), no. 2, 197–209.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement